A Note on a Problem of Busemann.

M. Giertz

Mathematica Scandinavica (1969)

  • Volume: 25, page 145-148
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Giertz, M.. "A Note on a Problem of Busemann.." Mathematica Scandinavica 25 (1969): 145-148. <http://eudml.org/doc/166111>.

author = {Giertz, M.},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {145-148},
title = {A Note on a Problem of Busemann.},
url = {http://eudml.org/doc/166111},
volume = {25},
year = {1969},

AU - Giertz, M.
TI - A Note on a Problem of Busemann.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 145
EP - 148
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/166111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.